EconPapers    
Economics at your fingertips  
 

General compactons solutions and solitary patterns solutions for modified nonlinear dispersive equations mK(n,n) in higher dimensional spaces

A.M. Wazwaz

Mathematics and Computers in Simulation (MATCOM), 2002, vol. 59, issue 6, 519-531

Abstract: In this paper we present a general and unified approach for analyzing the genuinely nonlinear dispersive mK(n,n) equations. The focusing branch exhibits compactons: solitons with finite wave lengths, whereas the defocusing branch supports solutions with solitary patterns. The work formally shows how to construct compact and noncompact solutions for mK(n,n) equations in one-, two- and three-dimensional spatial domains. Two distinct general formulae for each model, that are of substantial interest, are developed for all positive integers n, n>1

Keywords: Compactons; Solitons; Numerical simulations; Nonlinear equations (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401004396
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:59:y:2002:i:6:p:519-531

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:59:y:2002:i:6:p:519-531